# SDR HNAA0000017

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909HA
- Make and model: Dhav DHC8102
- Aircraft serial: 018
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 85510001001
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER FAILED BOND TEST PER AD2000-01-07.  REPLACED HORIZONTAL STABILIZER.
